# SDR CALA2016112100950

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 56,235 hours, 12,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TURNED ON AND OFF FOR 3 SECONDS BY THEMSELVES. PERFORMED OPERATIONAL TEST EMERGENCY LIGHT IAW AMM 33-51-00-715- 001-001. OK FOR SERVICE.
